# SDR DALA13014643215

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 25 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 25R, BULK CARGO COMP BETWEEN FR 64 AND FR 65.  REPLACED STRINGER 25R LOCATED BULK CARGO COMPARTMENT BETWEEN  FR 64 TO FR 67 IAW SRM 51-72-11.
